| Model Number |
1948/58 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented to hospital for a generator change procedure.During the procedure, it was noted visually that the right ventricular (rv) lead had an insulation breach.The rv lead was capped and replaced on (b)(6) 2026.The patient was in stable condition.
Additional Manufacturer Narrative
Further information was requested but not received.